Article citationsMore>>

R. L. Bagley, “Power Law and Fractional Calculus Model of Viscoelasticity,” AIAA Journal, Vol. 27, No. 10, 1989, pp. 1414-1417. doi:10.2514/3.10279

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.
Top